Normal points for generic hyperbolic maps

Tom 206 / 2009

Mark Pollicott Fundamenta Mathematicae 206 (2009), 271-280 MSC: 37D20, 37D05, 37A25. DOI: 10.4064/fm206-0-15

Streszczenie

We consider families of hyperbolic maps and describe conditions for a fixed reference point to have its orbit evenly distributed for maps corresponding to generic parameter values.

Autorzy

  • Mark PollicottMathematics Institute
    University of Warwick
    Coventry, CV4 7AL, UK
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek